# SDR SWAA2016093008336

- Difficulty date: September 30, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 35,712 hours, 20,875 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: D72D70337
- Condition: Loose
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT DECK PREP CREW NOTICED BURNING ELECTRIC SMELL IN FLIGHT FORWARD GALLEY AREA.  FOUND LOOSE WIRE ON FORWARD COFFEE MAKER.  SECURED FORWARD COFFEE MAKER WIRE PER SIP.
